# SDR ASAA2019120311486

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 41,071 hours, 12,239 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF #1 SHOWS FAIL MESSAGE. GROUNDED - YES. CYCLED C/B'S - SYS RESTORED AND CKS NML REF B737-800 FIM 23-11 TASK 802. COMM & BITE CK GOOD. GND VERIFICATION SUCCESSFUL.
